# SDR IPXA2019041240967

- Difficulty date: April 2, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 17,285 hours, 10,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A5341076521700
- Condition: Cracked
- Location: Frame 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y,  RAFT CARGO, FR54, CENTER UPPER STRUCTURE, PANEL SUPPORT IS CRACKED.REMOVED AND REPLACED BRACKET IAW A300-600 SRM 51-40-21.
